# SDR SWAA2023070555592

- Difficulty date: June 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,393 hours, 34,757 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZ STAB STA 120.3 RIB HAS CRACK IN 4TH STIFFENER<[01] APPLICABLE REPAIR FOR RH HORIZ STAB STA 120.3 RIB CRACK IN 4TH STIFFENER THAT WILL BE USED IS SRM 55-10-09-2R-5 REPAIR 5.;[02] CUT AND REMOVED CRACK DAMAGE ON VERTICAL STIFFENER AND ON THE LOWER INBOARD CHORD BY THE RADIUS OF VERTICAL STIFFENER; DIMENSIONS L=0.85' X W= 0.65' IA SRM 55-10-09-2R-5 STEP 4.B(1 & 2).;[08] FABRICATED REPAIR PARTS; (1)T-SECTION 7075-T76511; 0.063' THICK LOT # 1476286-1; (2)ANGLE BAC1490 7075-T62; 0.063' THICK LOT #1464923-1 & (3)FILLER 7075-T6; 0.050' THICK LOT #1338195-3 IAW SRM 55-10-09-2R-5 STEP 4.G - K.;[09] APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS ;BARE SURFACES AND EDGES OF THE RIB IAW SRM 55-10-09-2R-5 STEP 4.L.;[10] VERIFIED CORRECTION ACTION ITEM 7;8;9 AND MEASUREMENT TABLE.;[11] APPLIED PRIMER TO REPAIR PARTS; BARE SURFACES AND EDGES OF THE RIB IAW SRM 55-10-09-2R-5 STEP 4.M. OK TO INSTALL.;[12] VERIFIED CORRECTION ACTION ITEM 11; OK TO INSTALL GIVEN.;[13] INSTALLED REPAIR PARTS AND APPLIED FILLET SEAL TO REPAIR PARTS IAW SRM 55-10-09-2R-5 STEP 4.N - R.;[14] VERIFIED CORRECTIVE ACTIONS STEP 13.;[15] VERIFIED ALL RII CORRECTION ACTION COMPLETE.;[16] VERIFIED ALL CORRECTION ACTION COMPLETE; CARD COMPLETE.
